MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CONTIPLEX®; ANESTHESIA CONDUCTION KIT

B. BRAUN MEDICAL INC. CONTIPLEX®; ANESTHESIA CONDUCTION KIT
Catalog Number 331758
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Neuropathy (1983); Foreign Body In Patient (2687)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number was provided for further evaluation.Further evaluation of the complaint is not possible.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: patient called to report that he sustained a retained nerve block catheter during a procedure that was performed on (b)(4) 2019.Per the patient, he was informed by the surgical team that after removal it was noted that the catheter tip had broken off, and the "black tip" was missing.There were no interventions performed to the patient at the time of the event.But now the patient is complaining of neurotpathies to the lower leg.

Brand Name
CONTIPLEX®
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9220505
Report Number2523676-2019-00180
Device Sequence Number13999046
Product Code CAZ
UDI-Device Identifier04046964177088
UDI-Public04046964177088
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number331758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1